MathSciNet Relay Station
MathSciNet bibliographic data
MR275401 (43 #1158) 54.78
Rosen, Harvey Almost locally tame $2$-manifolds in a $3$-manifold. Trans. Amer. Math. Soc. 156 1971 59–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement